RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2005, том 17, выпуск 2, страницы 108–132 (Mi aa662)  

Эта публикация цитируется в 14 научных статьях (всего в 14 статьях)

Статьи

On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients

Hongjie Dong, N. V. Krylov

University of Minnesota

Аннотация: Elliptic Bellman equations with coefficients independent of the variable $x$ are considered. Error bounds for certain types of finite-difference schemes are obtained. These estimates are sharper than the earlier results in [8].

Полный текст: PDF файл (1023 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2006, 17:2, 295–313

Реферативные базы данных:

Поступила в редакцию: 24.05.2004
Язык публикации: английский

Образец цитирования: Hongjie Dong, N. V. Krylov, “On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients”, Алгебра и анализ, 17:2 (2005), 108–132; St. Petersburg Math. J., 17:2 (2006), 295–313

Цитирование в формате AMSBIB
\RBibitem{DonKry05}
\by Hongjie Dong, N.~V.~Krylov
\paper On the rate of convergence of finite-difference approximations for Bellman equations with constant coefficients
\jour Алгебра и анализ
\yr 2005
\vol 17
\issue 2
\pages 108--132
\mathnet{http://mi.mathnet.ru/aa662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2159586}
\zmath{https://zbmath.org/?q=an:1136.49312}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 2
\pages 295--313
\crossref{https://doi.org/10.1090/S1061-0022-06-00905-8}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa662
  • http://mi.mathnet.ru/rus/aa/v17/i2/p108

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Krylov N.V., “The rate of convergence of finite-difference approximations for Bellman equations with Lipschitz coefficients”, Appl. Math. Optim., 52:3 (2005), 365–399  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Krylov N.V., “A priori estimates of smoothness of solutions to difference Bellman equations with linear and quasi-linear operators”, Math. Comp., 76:258 (2007), 669–698 (electronic)  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Barles G., Jakobsen E.R., “Error bounds for monotone approximation schemes for parabolic Hamilton–Jacobi–Bellman equations”, Math. Comp., 76:260 (2007), 1861–1893 (electronic)  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Dong Hongjie, Krylov N.V., “The rate of convergence of finite-difference approximations for parabolic Bellman equations with Lipschitz coefficients in cylindrical domains”, Appl. Math. Optim., 56:1 (2007), 37–66  crossref  mathscinet  zmath  isi  scopus
    5. Song Q.S., Yin G., “Study of convergence rates of numerical methods for stochastic control problems”, Proceedings of the 46th IEEE Conference on Decision and Control, Vols 1–14, IEEE Conference on Decision and Control - Proceedings, 2007, 1162–1167  isi
    6. Luo J., Krylov N.V., “On the rate of convergence of the finite-difference approximations for parabolic Bellman equations with constant coefficients”, Appl. Math. Optim., 58:3 (2008), 315–344  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Gyöngy I., Krylov N., “First derivatives estimates for finite-difference schemes”, Math. Comp., 78:268 (2009), 2019–2046  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Song Q.S., Yin G., “Rates on convergence of numerical methods for controlled regime-switching diffusions with stopping times in the costs”, SIAM J. Control Optim., 48:3 (2009), 1831–1857  crossref  mathscinet  zmath  isi  scopus
    9. Song Q., Yin G., “Rates of Convergence of Markov Chain Approximation for Controlled Regime-switching Diffusions with Stopping Times”, 49th IEEE Conference on Decision and Control (CDC), 2010, 567–572  crossref  isi  scopus
    10. Debrabant K., Jakobsen E.R., “Semi-Lagrangian Schemes for Linear and Fully Non-Linear Diffusion Equations”, Math. Comput., 82:283 (2013), 1433–1462  crossref  mathscinet  zmath  isi  scopus
    11. Krylov N.V., “On the Rate of Convergence of Difference Approximations For Uniformly Nondegenerate Elliptic Bellman's Equations”, Appl. Math. Optim., 69:3 (2014), 431–458  crossref  mathscinet  zmath  isi  scopus
    12. Krylov N.V., “on the Rate of Convergence of Finite-Difference Approximations For Elliptic Isaacs Equations in Smooth Domains”, Commun. Partial Differ. Equ., 40:8 (2015), 1393–1407  crossref  mathscinet  zmath  isi  scopus
    13. Ma K., Forsyth P.A., “An Unconditionally Monotone Numerical Scheme For the Two-Factor Uncertain Volatility Model”, IMA J. Numer. Anal., 37:2 (2017), 905–944  crossref  mathscinet  isi  scopus
    14. Li Ya., Zhang Zh., Hu B., “Convergence Rate of An Explicit Finite Difference Scheme For a Credit Rating Migration Problem”, SIAM J. Numer. Anal., 56:4 (2018), 2430–2460  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:406
    Полный текст:149
    Литература:38
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020